# SDR IPXA2017020913873

- Difficulty date: January 28, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 23,026 hours, 15,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536122
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MAIN DECK FLOOR PANEL 241XEF IS DELAMINATED. FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-J.
